# SDR SIMA20240904002

- Difficulty date: September 4, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fr 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC#E050165-  SSI 53-23-005 AFT GALLEY LH FLOOR BEAM HAS CORROSION AT FR 87. (LEVEL @ CORROSION) PERFORMED A PERMANENT REPAIR ON AFT GALLEY LH FLOOR BEAM AT FR87 IAW EMB 175 SRM 53-23-10/RE02 FIGURE 201.
